# SDR CALA2014032790711

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 84,098 hours, 24,168 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORD JUST BELOW RT OVERWING EXIT DOOR CUT OUT STATION 960, JUST ABOVE STRINGER 17.  REPLACED T CHORD ANGLE, PN 144N8611-28 IAW SRM 51-40-2 & DWG 144N8611 ON NON-ROUTINE.
